# SDR UPS202262

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Fs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LEFT SKIN SUPPORT ANGLE CRACKED AT FS 1345, FIN STA 22.5.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3, 51-30-2.
